# SDR VNAA0401006

- Difficulty date: January 10, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N459PS
- Make and model: Dorner DO328100
- Aircraft serial: 3070
- Aircraft time: 20,115 hours, 17,393 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Shim
- Condition: Failed
- Location: Oil Press Reg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE CREW RECEIVED A LEFT HAND OIL PRESSURE HIGH INDICATION AND RETURNED TO PIT.  MAINTENANCE INSPECTED AND REMOVED A SHIM FROM THE LEFT HAND OIL PRESSURE REGULATOR IN ACCORDANCE WITH DOENIER MAINTENANCE MANUAL 79-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
